# SDR WX0A070991

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug MD 83
- Aircraft serial: 53467
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930496508
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP VANE GOUGE AT XV2 223.  PERMANENT REPAIR APPLIED 4" X 11" EXTERNAL DOUBLER FROM XV2 221 TO XV2 225 IAW BOEING MD80 SRM 57-03 PAGE 27 WITH EXAMPLE 'B" DOUBLER.
